| Catalog Number |
UNK CONTROL UNIT |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperplasia (1906)
| Date of Event |
08/15/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
Allergan aesthetics received a report of a male patient treated with coolsculpting to the lower abdomen on (b)(6) 2017 using coolcore, (b)(6) 2018 to the lower abdomen using coolcore applicator and on (b)(6) 2018 to the flanks using coolcourve+ applicator who developed paradoxical hyperplasia on lower abdomen and flanks on (b)(6) 2018 after treatment.
Additional Manufacturer Narrative
This is a historical record and reflects reports that were received by the company prior to april 2021.This mdr is associated with a parallel plate applicator, these applicators were discontinued and recalled in 2022.According to the coolsculpting user manual, under rare adverse events, paradoxical adipose hyperplasia (ph/pah) is characterized by a visibly enlarged tissue volume within the treatment area, which may develop two to five months after treatment.Surgical intervention may be required.Pah is not related to any coolsculpting device failure mode but it is observed more frequently with the parallel plate applicators.Pah is included in the risk management files of the device as an inherent risk to the use of cryolipolysis for localized fat reduction.
Event or Problem Description
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: updated serial number in the product information tab in parent record to ni.
Event or Problem Description
Additional Manufacturer Narrative
Corrected data d1 : brand name.